Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Transient behavior of single-server queueing processes with Erlang input

Author: Lajos Takács
Journal: Trans. Amer. Math. Soc. 100 (1961), 1-28
MSC: Primary 60.80
MathSciNet review: 0181024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, A renewal theorem, Duke Math. J. vol. 15 (1948) pp. 145-150. MR 0024093 (9:452a)
  • [2] B. W. Conolly, The busy period in relation to the queueing process $ {E_K}/G/1$, to be published.
  • [3] A. J. Fabens, The solution of queueing and inventory models, Technical Report No. 20, December 7, 1959. Department of Statistics, Stanford University.
  • [4] R. R. P. Jackson and D. G. Nickols, Some equilibrium results for the queueing process $ {E_K}/M/1$, J. Roy. Statist. Soc. Ser. B. vol. 18 (1956) pp. 275-279. MR 0083220 (18:681d)
  • [5] D. V. Lindley, The theory of queues with a single server, Proc. Cambridge Philos. Soc. vol. 48 (1952) pp. 277-289. MR 0046597 (13:759h)
  • [6] F. Pollaczek, Über eine Aufgabe der Wahrscheinlichkeitstheorie, Math. Z. vol. 32 (1930) pp. 64-100; 729-750.
  • [7] -, Problèmes stochastiques posés par le phénomène de formation d'une queue d'attente à un guichet et par des phénomènes apparentés, Paris, Gauthier-Villars, 1957.
  • [8] -, Sur la répartition des périodes d'occupation ininterrompue d'un guichet, C. R. Acad. Sci. Paris vol. 234 (1952) pp. 2042-2044. MR 0049512 (14:188c)
  • [9] E. T. Whittaker and G. Watson, A course of modern analysis, Cambridge University Press, 1952. MR 1424469 (97k:01072)
  • [10] A. Zygmund, A remark on characteristic functions, Proceedings of the Second Berkeley Symposium, Berkeley, University of California Press, 1951, pp. 369-372. MR 0044056 (13:362i)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.80

Retrieve articles in all journals with MSC: 60.80

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society